Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Most Powerful Unbiased Critical Regions and the Shortest Unbiased Confidence Intervals Associated with the Distribution of Classical $D^{2}\text{-Statistic}$

S. B. Chowdhury
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 14, No. 1/2 (Sep., 1954), pp. 71-80
Stable URL: http://www.jstor.org/stable/25048201
Page Count: 10
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
The Most Powerful Unbiased Critical Regions and the Shortest Unbiased Confidence Intervals Associated with the Distribution of Classical $D^{2}\text{-Statistic}$
Preview not available

Page Thumbnails

  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80